# SDR SWIA200514723

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 11,980 hours, 9,562 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Servo
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL290 A/C STARTED AN UNCONTROLLED DESCENT.  THE AUTOPILOT DISENGAGED AND RECEIVED A AP NOSE DOWN MESSAGE.  REPLACED BOTH CAPT'S AND F/O STAB TRIM SWITCHES.  REPLACED ELEVATOR SERVO IAW MM 22-11-04.  REPLACED ELEVATOR SERVO MOUNT IAW MM 22-11-14.  COMPLIED WITH DETAILED INSPECTION OF HORIZONTAL STAB TRIM ACTUATOR IAW AMM TASK 27-42-01-220-801.  NO DEFECTS NOTED.  ALL SYSTEMS OPERATIONAL CHECK GOOD.
